I have been on this medicine for a while now and realized that my sex drive has gone down and when I do try there is a dryness problem? This is not good for my partner. He thinks I’m just not into him anymore. Is it this medicine?
Uncommon (0.1% to 1% of users): Libido decreased"
It is very uncommonly reported but I would suggest you talk to your doctor about the Lamictal and any other medications you may be taking. Perhaps your partner could be part of the conversation so he can be more understanding and supportive of you?
Best regards and good luck! Wildcat
Hello I am 27 and have been on this medication for nine months now. When I was depressed off medication, I had no sex drive. Since I started taking this medication my sex drive went back to normal. Not only that but I feel happy all the time and less irritable. For me this is the best medication ever! However to each their own and if you are experiencing such side effects by all means get advised by your doctor to possibly switching to a different medication :)
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2011 • 3 answers
Updated 8 Jul 2013 • 2 answers
Updated 29 Jul 2019 • 15 answers
I've read increased sex drive with lamictal. Those that have experienced this, do you take it in the
Updated 14 Sep 2016 • 2 answers
Updated 15 Feb 2017 • 1 answer